# SDR ASAA2014052108130

- Difficulty date: May 21, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 270-370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA,  L1 DOOR MOP SILL CORRODED.  ACFT GROUNDED.  REMOVED MOP SILL AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0.
